# SDR CALA2014040800430

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 41,607 hours, 13,377 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON HORIZONTAL STAB LOWER SKIN AT APPROXIMATE STATION 138.70, APPROXIMATELY 20 INCHES FROM THE LE.  INSTALLED EXTERNAL REPAIR DOUBLER ON LT HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01 REPAIR 11.
